Help! Trying to weaning off Effexor XRI've been reading all the horror stories about effexor withdrawal, and just wondering if anyone who has been successful in going off effexor, has any suggestions for the best way to do this and continue to function in a very busy job, as a mother,etc. I've read both pros and cons about counting and removing beads. It seems to be a good way to slowly taper but the beads appear to be in several different sizes so it's difficult to judge which to remove and in what order. I've been taking 37.5 mg for several years. How slowly do you need to go? I've been removing one bead every third day and still having some headaches & muscle aches. Any suggestions would be welcome - thanks!
SheBeth on 2009-02-01
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.